Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Do psychiatric drugs like prodep40 and lonazep cause comlications in pregnancy ?

i am 32 years old,58kgs,5 5 .i had been taking psychiatric drug like prodep40 and lonazep for last for a long time (2 yrs).after a gap of 6-7 months i again started to take those drugs and after taking 1 month i stopped recently nd trying to there any risk if i want to conceive?
Asked On : Thu, 26 May 2011
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
welcome to healthcaremagic
consult your gynecologist about it before you trying to conceive.
also consult your psychiatrist.
take care
Answered: Fri, 27 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor